# SDR UALA2010110504110

- Difficulty date: November 4, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 39,458 hours, 10,438 cycles
- Engine: Pwa PW4052
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3964622
- Part serial: 4153
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK WILL NOT STAY ON. SUPPLEMENTAL DATA UPDATE LEFT PACK INOP. SEVERAL PREV HITS, ACP CHK PER MM. CONFIRM WITH ONLINE IPC. RPL'D FLOW CONTROL CARD M863, NO HELP. RPL'D FCSOV. OPS CK NORMAL.
